Search Results

There are 4365 results for: content related to: Strong formulations for network design problems with connectivity requirements

  1. Fuzzy reasoning based on generalized fuzzy If-Then rules

    International Journal of Intelligent Systems

    Volume 17, Issue 10, October 2002, Pages: 977–1006, Yang Xu, Jun Liu, Da Ruan and Wenjiang Li

    Version of Record online : 27 SEP 2002, DOI: 10.1002/int.10056

  2. Integer and fractional packings in dense 3-uniform hypergraphs

    Random Structures & Algorithms

    Volume 22, Issue 3, May 2003, Pages: 248–310, Penny Haxell, Brendan Nagle and Vojtěch Rödl

    Version of Record online : 28 FEB 2003, DOI: 10.1002/rsa.10075

  3. Projecting the flow variables for hub location problems

    Networks

    Volume 44, Issue 2, September 2004, Pages: 84–93, Martine Labbé and Hande Yaman

    Version of Record online : 14 JUL 2004, DOI: 10.1002/net.20019

  4. Regularity properties for triple systems

    Random Structures & Algorithms

    Volume 23, Issue 3, October 2003, Pages: 264–332, Brendan Nagle and Vojtěch Rödl

    Version of Record online : 17 JUL 2003, DOI: 10.1002/rsa.10094

  5. The generalized minimum spanning tree problem: Polyhedral analysis and branch-and-cut algorithm

    Networks

    Volume 43, Issue 2, March 2004, Pages: 71–86, Corinne Feremans, Martine Labbé and Gilbert Laporte

    Version of Record online : 15 JAN 2004, DOI: 10.1002/net.10105

  6. On open-set lattices and some of their applications in semantics

    International Journal of Intelligent Systems

    Volume 18, Issue 12, December 2003, Pages: 1243–1292, Mouw-Ching Tjiok

    Version of Record online : 2 DEC 2003, DOI: 10.1002/int.10144

  7. Multiscale methods for elliptic homogenization problems

    Numerical Methods for Partial Differential Equations

    Volume 22, Issue 2, March 2006, Pages: 317–360, Zhangxin Chen

    Version of Record online : 10 JUN 2005, DOI: 10.1002/num.20099

  8. Probabilistic location problems with discrete demand weights

    Networks

    Volume 44, Issue 1, August 2004, Pages: 47–57, Oded Berman and Jiamin Wang

    Version of Record online : 25 MAY 2004, DOI: 10.1002/net.20015

  9. Discrete stochastic optimization using variants of the stochastic ruler method

    Naval Research Logistics (NRL)

    Volume 52, Issue 4, June 2005, Pages: 344–360, Mahmoud H. Alrefaei and Sigrún Andradóttir

    Version of Record online : 22 MAR 2005, DOI: 10.1002/nav.20080

  10. Bivariate spline method for numerical solution of time evolution Navier-Stokes equations over polygons in stream function formulation

    Numerical Methods for Partial Differential Equations

    Volume 19, Issue 6, November 2003, Pages: 776–827, Ming-Jun Lai, Chun Liu and Paul Wenston

    Version of Record online : 26 JUN 2003, DOI: 10.1002/num.10072

  11. Dimensioning multicast-enabled communications networks

    Networks

    Volume 39, Issue 4, July 2002, Pages: 216–231, Mikael Prytz and Anders Forsgren

    Version of Record online : 31 MAY 2002, DOI: 10.1002/net.10026

  12. Regularity Lemma for k-uniform hypergraphs

    Random Structures & Algorithms

    Volume 25, Issue 1, August 2004, Pages: 1–42, Vojtěch Rödl and Jozef Skokan

    Version of Record online : 9 JUN 2004, DOI: 10.1002/rsa.20017

  13. The maximum-leaf spanning tree problem: Formulations and facets

    Networks

    Volume 43, Issue 4, July 2004, Pages: 212–223, Tetsuya Fujie

    Version of Record online : 8 APR 2004, DOI: 10.1002/net.20001

  14. Finite-volume schemes for Friedrichs systems in multiple space dimensions: A priori and a posteriori error estimates

    Numerical Methods for Partial Differential Equations

    Volume 21, Issue 1, January 2005, Pages: 104–131, Vladimir Jovanović and Christian Rohde

    Version of Record online : 18 MAY 2004, DOI: 10.1002/num.20026

  15. Numerical study of the HP version of mixed discontinuous finite element methods for reaction-diffusion problems: The 1D case

    Numerical Methods for Partial Differential Equations

    Volume 19, Issue 4, July 2003, Pages: 525–553, Hongsen Chen, Zhangxin Chen and Baoyan Li

    Version of Record online : 13 MAR 2003, DOI: 10.1002/num.10063

  16. K5-free subgraphs of random graphs

    Random Structures & Algorithms

    Volume 24, Issue 2, March 2004, Pages: 194–232, S. Gerke, T. Schickinger and A. Steger

    Version of Record online : 9 FEB 2004, DOI: 10.1002/rsa.20000

  17. Theory of differential equations in discontinuous piecewise-defined functions

    Numerical Methods for Partial Differential Equations

    Volume 23, Issue 3, May 2007, Pages: 597–639, I. Herrera

    Version of Record online : 6 NOV 2006, DOI: 10.1002/num.20182

  18. A posteriori error estimates for the mixed finite element method with Lagrange multipliers

    Numerical Methods for Partial Differential Equations

    Volume 21, Issue 3, May 2005, Pages: 421–450, Gabriel N. Gatica and Matthias Maischak

    Version of Record online : 1 SEP 2004, DOI: 10.1002/num.20050

  19. Parallel NC-algorithms for multifacility location problems with mutual communication and their applications

    Networks

    Volume 40, Issue 1, August 2002, Pages: 1–12, Igor Averbakh and Oded Berman

    Version of Record online : 21 JUN 2002, DOI: 10.1002/net.10027

  20. Interior numerical approximation of boundary value problems with a distributional data

    Numerical Methods for Partial Differential Equations

    Volume 22, Issue 1, January 2006, Pages: 79–113, Ivo Babuška and Victor Nistor

    Version of Record online : 23 MAY 2005, DOI: 10.1002/num.20086